MAUDE Adverse Event Report: K2M, INC. RATCHETING HANDLE; HUDSON; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

K2M, INC. RATCHETING HANDLE; HUDSON; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 1208-90012
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cayman ratcheting hudson handle broke.The reported event was noted outside of the or.There is no procedure associated with this reported event, no patient involvement, and no adverse consequence has been reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect device evaluation and investigation conclusion.

Brand Name
RATCHETING HANDLE; HUDSON
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key15139361
Report Number3004774118-2022-00312
Device Sequence Number12593510
Product Code LXH
UDI-Device Identifier10888857019669
UDI-Public10888857019669
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1208-90012
Device Catalogue Number1208-90012
Device Lot NumberKYVH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/05/2022
Supplement Date Received by Manufacturer09/29/2022
Initial Report FDA Received Date08/01/2022
Supplement Report FDA Received Date10/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown